| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Diplopia/Double Vision (4802)
| Date of Event |
02/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +19.5d) was explanted due to diplopia and visual disturbances.A new lal (sn (b)(6), +20.5d) was implanted as a replacement.The patient was reported to have continued to experience diplopia 1-day post explant.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: h3, h6, and h11.The lal was cut into two main pieces during explantation.No device problem was found during visual inspection.Manufacturer reference #: (b)(4).